Alert archive / Florida / Severe Thunderstorm Warnings in 1999
Severe Thunderstorm Warning 236, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Nov 20, 1999, 11:58 AM CST for Santa Rosa County, Florida. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 20, 1999, 11:58 AM CST (17:58 UTC)
- Expired
- Nov 20, 1999, 1:15 PM CST
- In force
- 77 min
- Issued by
- NWS Mobile, AL
- Area
- Whole counties
County Santa Rosa County, FL
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 6.0 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KMOB 201747 SVRMOB FLC113-201915- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 1158 AM CST SAT NOV 20 1999 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SANTA ROSA COUNTY IN NORTHWESTERN FLORIDA * UNTIL 115 PM CST * AT 1144 AM CST... AS INDICATED BY DOPPLER RADAR A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST OF JAY OR 5 MILES WEST OF CHUMUCKLA... MOVING NORTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL REACH THE VICINITY OF - CHUMUCKLA BY 1155 AM CST BERRYDALE BY 1235 PM CST BAGDAD BY 1235 PM CST DAMAGING WINDS AND HEAVY RAIN ARE LIKELY. GO INSIDE A STURDY BUILDING AND STAYd AWAY FROM WINDOWS!
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 20, 10:35 AM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Nov 20, 10:35 AM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION...MESOSCALE UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1035 AM CST SAT NOV 20 1999 UPPER TROF PASSING OVER AREA TODAY...RAIN AND THUNDERSTORMS SHOULD END FROM WEST TO EAST LATER THIS AFTERNOON OR EARLY EVENING. WILL ADJUST ZONES TO REFLECT CURRENT RADAR TRENDS. SURFACE FRONT EXPECTED TO BECOME STATIONARY AND DISSIPATE BEFORE MOVING ACROSS THE AREA. WOULD EXPECT FOG TONIGHT WITH THE WET GROUND AND MOIST AIR MASS. .MOB... AL...NONE. FL...NONE. MS...NONE.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 11:39 AM CST | Severe Thunderstorm Warning | MOB | Escambia | 81 min |
Nearby
Severe Thunderstorm Warnings in Florida, 1999Every severe thunderstorm warning in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.